# SDR UPS204646

- Difficulty date: October 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N917UP
- Make and model: Boeing 727-30C
- Aircraft serial: 19310
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Te Skin
- Condition: Delaminated
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ON GROUND MAINTENANCE, FOUND LEFT INBD FLAP TRAILING EDGE HAS DELAMINATION.  REPAIRED TRAILING EDGE FLAP PER SRM 727-51-40-6.
